# SDR 2011FA0000806

- Difficulty date: April 15, 2011
- Submitted: December 29, 2011
- Operation: General aviation
- Aircraft: N1314X
- Make and model: Cessna 208B
- Aircraft serial: 208B1314
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: No Test
- Location: Elt
- Component: Elt, Artex
- Component part number: ME406
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT G-SWITCH FAILED TEST.
